Large p -groups of automorphisms of algebraic curves in characteristic p


Journal article


Massimo Giulietti, G{\'{a}}bor Korchm{\'{a}}ros
Journal of Algebra, vol. 481, Elsevier {BV}, 2017 Jul, pp. 215--249

Cite

Cite

APA
Giulietti, M., & Korchm{\'{a}}ros, G. (2017). Large p -groups of automorphisms of algebraic curves in characteristic p. Journal of Algebra, 481, 215–249.

Chicago/Turabian
Giulietti, Massimo, and G{\'{a}}bor Korchm{\'{a}}ros. “Large p -Groups of Automorphisms of Algebraic Curves in Characteristic p.” Journal of Algebra 481 (July 2017): 215–249.

MLA
Giulietti, Massimo, and G. a}}bor Korchm{\'{a}}ros. “Large p -Groups of Automorphisms of Algebraic Curves in Characteristic p.” Journal of Algebra, vol. 481, Elsevier {BV}, July 2017, pp. 215–49.


Share


Follow this website


You need to create an Owlstown account to follow this website.


Sign up

Already an Owlstown member?

Log in